Thursday, December 14, 2006

+135 Zenapax Infusion #4

WBC 6900
ANC 4940
Hemoglobin 10.0
Platelets 262
Weight 13 kilo

Dr. Dvorak said it's Day +135.

It was a busy day at the Day Hospital. His numbers look good. He received his fourth infusion of Zenapax (immunosuppressant) and his monthly Pentamadine (prevents pneumonia). He has two more infusions of Zenapax, then he will get the infusion monthly.

His Prograf was low (4.4 and should be 7 or more) so the dose was increased to 4.5 ml/twice day. Dr. Dvorak started tapering the Prednisolone (steroids) so the dose was decreased to 1.6ml/twice day (was 2ml/twice day).

In the morning, David had many itchy welts on his thigh. We were worried it was a GVHD flare-up! However, when I arrived at the hospital and showed the nurse, they were gone! We tried to think of every reason possible (foods, detergents, etc.) but nothing came up. We will never know what happened.

He still needs your prayers. I'm worried the welts might be an underlying sign that the GVHD is just under the skin and will flare-up with the steroid taper. Please remember him when you can. Thank you.

1 comment:

Kelly Thomas Mango said...

Dear McNally Family,

I am a member of the United Church of God in Cleveland, OH. I just wanted you to know that our family has been praying for David and the rest of your family since the first prayer request came out.

Our daughter Reagan was born around the time David was (their birth announcements were in the United News in the same issue). Reagan has been struggling with a medical handicap that has yet to be diagnosed.

Our hearts go out to you as well as our prayers for David's healing and the family's strength, comfort, and spiritual/physical/financial tools to get through each day.


The Mango family